Medical Questions > Pregnancy Forum > Early Pregnancy Signs and Symptoms Forum

Pregnancy Signs with negative PT

Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...
User Profile
Hi, im new here, im hoping someone can help me.

I have been off the pill for 6 months, my periods are regular. My husband and i used the pull out method a few days before, and on the day i ovulated, then a few days later.

A few days after ovulation, i had a random moment where i "knew" i was pregnant. This was over two weeks ago, and ive been having cramping, gas, extremely bloated (like so much more than i usually get before periods), one nipple is redy-brown and the other brown, they are usually pink. My breasts arent particularily sore.

Ive been having cravings. Ive been incredibly moody and cry at the drop of a hat. I have to pee sooo often and ive been very thirsty. I have also had loads of headaches.

Ive had a constant blocked and runny nose and heartburn. Ive been very nauseous, lightheaded and the last 2 days ive been seeing dots, and having tingly hands in the mornings, which i have never experienced before. Ive had 2 negative PT and my periods due in 2 days.


Did you find this post helpful?
|

User Profile
replied June 5th, 2010
Early Pregnancy Signs and Symptoms Answer A12898
Hi, and thanks for your medical question on eHealth forum!

In all probability you will get your periods. The symptoms are due to withdrawal effect of going off the pill and due to severe acidity. Take an antacid gel and Omeprazole to counteract the acidity. Avoid alcohol and fuzzy drinks and spicy meal. The mood swings etc could be due to PCOS or hormonal changes because of stopping the pills.

Since a confirmed diagnosis cannot be given on net please discuss these possibilities with your gynecologist once. Hope this helps. Take care!



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.